PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 26 | 4 | 467-475
Tytuł artykułu

Characterizations of power distributions via moments of order statistics and record values

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Power distributions can be characterized by equalities involving three moments of order statistics. Similar equalities involving three moments of k-record values can also be used for such a characterization. The case of samples with random sizes is also considered.
Słowa kluczowe
Rocznik
Tom
26
Numer
4
Strony
467-475
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-05-07
poprawiono
1999-07-12
Twórcy
autor
  • Department of Mathematics, Maria Curie-Skłodowska University, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
autor
  • Department of Mathematics, Maria Curie-Skłodowska University, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
Bibliografia
  • [1] M. Ahsanullah, Characteristic properties of order statistics based on random sample size from an exponential distribution, Statist. Neerlandica 42 (1988), 193-197.
  • [2] H. A. David, Order Statistics in Probability and Mathematical Statistics, Wiley, 1970.
  • [3] W. Dziubdziela and B. Kopociński, Limiting properties of the kth record values, Zastos. Mat. 15 (1976), 187-190.
  • [4] Z. Grudzień and D. Szynal, Characterizations of distributions by moments of order statistics when the sample size is random, Appl. Math. (Warsaw) 23 (1995), 305-318.
  • [5] Z. Grudzień and D. Szynal, Characterization of continuous distributions in terms of moments of extremal statistics, J. Math. Sci. 81 (1996), 2912-2936.
  • [6] Z. Grudzień and D. Szynal, Characterizations of uniform and exponential distributions via moments of the kth record values randomly indexed, Appl. Math. (Warsaw) 24 (1997), 307-314.
  • [7] G. D. Lin, Characterizations of distribution via moments of order statistics: A survey and comparison of methods, in: Statistical Data Analysis and Inference, Y. Dodge (ed.), North-Holland, 1989, 297-307.
  • [8] Y. H. Too and G. D. Lin, Characterizations of uniform and exponential distributions, Statist. Probab. Lett. 7 (1989), 357-359.
  • [9] G. D. Lin and Y. H. Too, Characterization of distributions via moments of order statistics when sample size is random, Southeast Asian Bull. Math. 15 (1991), 139-144.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv26i4p467bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.